# SDR VNAA0205011

- Difficulty date: May 18, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 17,893 hours, 15,681 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 6779
- Condition: Discharged
- Location: Cabin
- Part time: 17,797 hours, 15,940 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE AFT EMERGENCY POWER SUPPLY WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE AFT EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
